MathSciNet Relay Station
MathSciNet bibliographic data
MR752796 (86b:41015) 41A10
Mhaskar, H. N.; Saff, E. B. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 351–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement